Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2020 | Published | Journal Article | IST-REx-ID: 11894 |

G. Goranci, M. Henzinger, and P. Peng, “Improved guarantees for vertex sparsification in planar graphs,” SIAM Journal on Discrete Mathematics, vol. 34, no. 1. Society for Industrial & Applied Mathematics, pp. 130–162, 2020.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 9590 |

M. Krivelevich, M. A. Kwan, and B. Sudakov, “Bounded-degree spanning trees in randomly perturbed graphs,” SIAM Journal on Discrete Mathematics, vol. 31, no. 1. Society for Industrial & Applied Mathematics, pp. 155–171, 2017.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv